I had one seizure 4 years ago and about 8 months ago started taking only 500mg a day instead of 1000 because I don't like the way it makes me feel. My neurologist was not very pleased and has switched me to the ER 1000mg. I am forgetful, off balance, and extremely tired! Where do I go for more information? Thank you for any help regarding this matter! Feeling desperate!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Zyrtec cause a seizure? My 12yo had been taking Zyrtec for 2 weeks. He then had a major seizure?
Posted 21 Nov 2009 • 2 answers
Posted 8 Feb 2014 • 2 answers
What effects could happen to someone taking an anti seizure medication who does not have a seizures?
Posted 10 Mar 2015 • 1 answer
Posted 27 Mar 2015 • 3 answers
Posted 17 Nov 2015 • 1 answer